MAUDE Adverse Event Report: REMEDE SYSTEM REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

REMEDE SYSTEM REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a remede system on (b)(6) 2024.On (b)(6) 2024, patient had successful therapy activation.On (b)(6) 2024, patient was evaluated in the office by (b)(6), fnp for therapy changes.Available notes do not mention any possible infection.On (b)(6) 2024, patient presented virtually to the implant center with a swollen and somewhat red pocket.Patient was scheduled for an appointment on (b)(6) 2024.On (b)(6) 2024, patient had bloodwork and the remede system removed due to suspected pocket infection.
 
Additional Manufacturer Narrative
This 3500a form is an identical copy of failed 3500a form submission, report number: 3009144-2024-00011 originally submitted on 17dec2024.The original 3500a form failed at ack3 due to the following error: only one pma/510(k) is allowed per report.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
REMEDE SYSTEM
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
9525404470
MDR Report Key24084709
Report Number3009144177-2026-00007
Device Sequence Number15896647
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/22/2026
Device Model Number1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite